# SDR CVGA20113621

- Difficulty date: December 25, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N642AC
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK224
- Aircraft time: 4,741 hours, 3,836 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP BUZZ AT ALL AIRSPEEDS IN THE DESCENT UNTIL FLAPS 10 DEGREE ARE SELECTED.  FLAP ASYM MASTER CAUTION ILLUMINATES INTERMITTENT IN THE DESCENT.  AIRCRAFT ROLLS RIGHT WHEN FLAPS 10 AND 20 DEGREES ARE SELECTED.
